# SDR AALA20140805006

- Difficulty date: August 5, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 42,314 hours, 17,565 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN HAS CRACK APPROXIMATELY 71 INCHES OTBD OF INBD END & 16, 25 & 34 INCHES AFT OF FRONT SPAR.  INSTALLED REPAIR DOUBLER & FILLERS IAW SRM 55-10-01-2R-11.
